MAUDE Adverse Event Report: TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)

TRIVIDIA HEALTH INC KETONE; NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Model Number STRIP, WALGREENSKETONE 50CT #496636
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Codes Fatigue (1849); Nausea (1970); Vomiting (2144)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: tired, nausea.Ketone test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and to ensure the customer¿s initial concern was resolved - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint of the ketone test strips color not matching the chart on vial after use.This was the first time the customer was using the product out of the package.Customer stated she had been vomiting earlier that morning.Customer stated she had gone to purchase the ketone test strips, had performed a test, but the test strip had turned brown; the color did not match the chart on the vial.At the time of the call the customer reported symptoms of nausea and tired.Customer stated that she was going to seek medical intervention due to the symptoms.
 
Additional Manufacturer Narrative
Sections with additional information as of 31-aug-2021: h6: updated fda¿s type, findings and conclusions codes.H10: ketone test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-061: improper use/mishandle by end user.

Brand Name
KETONE
Common Device Name
NITROPRUSSIDE, KETONES (URINARY, NON-QUANT.)
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12245619
Report Number1000113657-2021-00457
Device Sequence Number3532399
Product Code JIN
UDI-Device Identifier00021292008178
UDI-Public021292008178
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2022
Device Model NumberSTRIP, WALGREENSKETONE 50CT #496636
Device Lot NumberAY614
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/02/2021
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;